MAUDE Adverse Event Report: ONKOS SURGICAL INC. ELEOS LIMB SALVAGE SYSTEM; FEMORAL HEAD, 32MM TAPER, +7MM 32MM, +7MM

ONKOS SURGICAL INC. ELEOS LIMB SALVAGE SYSTEM; FEMORAL HEAD, 32MM TAPER, +7MM 32MM, +7MM
Catalog Number 26010010E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the disassociation was not related to the design, manufacture, and/or sterilization of the revised implants.
 
Event or Problem Description
It was reported that a patient with an eleos total femur replacement underwent revision surgery on (b)(6) 2026 due to a disassociation of a microport bipolar head from an onkos femoral head.Reported that the surgeon revised putting a cup and constrained liner this report captures the eleos femoral head.This event will be reported as a serious injury due to the revision surgery.
 
Event or Problem Description
It was reported that a patient with an eleos total femur replacement underwent revision surgery on (b)(6)2026 due to a dislocation of an onkos femoral head from a microport bipolar shell.Reported that the surgeon revised putting a cup and constrained liner.This report captures the eleos femoral head.This event will be reported as a serious injury due to the revision surgery.
 
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the dslocation was not related to the design, manufacture, and/or sterilization of the revised implants.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
FEMORAL HEAD, 32MM TAPER, +7MM 32MM, +7MM
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL INC.
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key24515493
Report Number3013450937-2026-00102
Device Sequence Number9746198
Product Code KRO
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number26010010E
Device Lot Number1901695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale